Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Protected sex, light pink vaginal discharge. On birth control pills. Causes for symptoms?

hi..i am a 39y fml. the last 3days when i wipe after tinkling there is pink on the tissue . i am on birth control pills..and i had sex in middle of september Protected..and my cycle is normal..had 3 next is due around the 8th of december. never had pain..just light pink after i wipe past 3days.what could it be?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Anesthesiologist 's  Response
hello, first i i have to say that this pink vaginal discharge is due to vaginal bacterial/ fungal infections, you should first do your urine examination test, with urine routine and microscopy, and after that proper medications can be started

have a healty day
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor